# SDR VTZA96145

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: ATG135026
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6485 - IAD-JFK - DURING CLIMB, AN UNSCHEDULED LANDING AT IAD DUE TO GEAR HANDLE RED LIGHT WOULD NOT EXTINGUISH.  MAINTENANCE REMOVED AND REPLACED MAIN GEAR UPLOCK SWITCH.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
